# SDR SIMA202109021001

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 38,915 hours, 34,061 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Unsecure
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENG VIBRATION AFTER TAKEOFF. A/I EMERGENCY DECLARED. IN FLIGHT AIRFRAME BEGAN TO SHAKE/VIBRATE. NO ENGINE VIBRATION NOTED. CLEAN CONFIGURATION. NO OVERWEIGHT LANDING. NO EXCESSIVE SINK RATE ON LANDING. UPON POST FLIGHT INSPECTION FOUND E1 PRE-COOLER EXHAUSE PANEL WAS FOUND PEELING BACK.
